# SDR AALA202502191066

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,213 hours, 19,048 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR IS BINDING ON THE TOP MAKING IT VERY DIFFICULT TO OPEN AND CLOSE THE DOOR. FOUND FORWARD LOWER CLOSE OUT CEILING PANEL NOT SECURED FULLY CAUSING DOOR TO RUB AGAINST CEILING PANEL. SECURED FORWARD LOWER CLOSE OUT CEILING PANEL. OPERTIONAL CHECK OF DOOR CHECKS GOOD. COCKPIT DOOR CLOSES AND OPENS SMOOTHLY AT THIS TIME. PER AMM 25-21-71.
